# SDR DL72S980750

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Damaged
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CHORD ANGLE IS DAMAGED 29 FROM O/B END OF NR 2 MIDFLAP.  REPAIRED PER M/M 57-52-0 FIG 802, INSTALLED DOULBER.
